# SDR UALA2012030501325

- Difficulty date: March 2, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 42,919 hours, 17,152 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Excess Play
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SPOILER FAILS FREE PLAY CHECK.  REMOVED & REPLACED THE NR 2 SPOILER ASSY.  PERFORMED FREEPLAY CHECKS REF AMM.  ALL CHECKS GOOD.
